MathSciNet Relay Station
MathSciNet bibliographic data
MR2528138 (2010f:93018) 93B12
Alwi, Halim; Edwards, Christopher Fault tolerant control using sliding modes with on-line control allocation. Automatica J. IFAC 44 (2008), no. 7, 1859–1866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement